# SDR FDEA202307131214

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26270
- Aircraft time: 47,633 hours, 21,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, K, K
- Precautionary procedure: O, O, O, O

## Discrepancy

CORRODED SEAT TRACK AT STA. 345.0 RBL 24. CORROSION ON SEAT TRACK WAS EVALUATED AND FOUND OUT LIMITS IAW B 757 SRM 53-00-52-  1A. FABRICATED NEW SECTION SEAT TRACK, LOCATED , DRILLED AND INSTALLED IAW B757 SRM   53-00-52-2R, FIG. 101, REPAIR 1, MAJOR REPAIR.
